# SDR CALA2011032400181

- Difficulty date: February 8, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T8310409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 301 TO 304 LBL 84 FLOOR SUPPORT CORROSION FOUND.  CABIN FLOOR SUPPORT CORROSION BLEND OUT D:0.047" (ORG.0063") OUT OF SRM 53-00-15 ALLOWABLE DMG FIG 101 LIMIT AND CORRODED FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND NEW FLOOR SUPPORT INSTALLED AS PER SRM 51-40-02 AND FORM 44.0008 ATTACHED ITEM 1-15 ACCOMPLISHED AT STA 246 TO STA 368 LBL 89.
